American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Donald C. Benson. On surfaces with the representation $z=f(x,\,y)$ . Proc. Amer. Math. Soc. 10 (1959) 980-982. MR 0110061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] P. Drăgilă. Correspondance entre deux surfaces par des faisceaux de tangentes parall\`eles . Proc. Amer. Math. Soc. 10 (1959) 366-368. MR 0108799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] E. Vidal Abascal. A generalization of integral invariants . Proc. Amer. Math. Soc. 10 (1959) 721-727. MR 0108819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Herbert Federer. Curvature measures . Trans. Amer. Math. Soc. 93 (1959) 418-491. MR 0110078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Charles J. Titus. Sufficient conditions that a mapping be open . Proc. Amer. Math. Soc. 10 (1959) 970-973. MR 0110088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] L. Auslander and R. E. MacKenzie. On the topology of tangent bundles . Proc. Amer. Math. Soc. 10 (1959) 627-632. MR 0107872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Georges Glaeser. Int\'egration d'une forme diff\'erentielle le long de certaines courbes non rectifiables . Trans. Amer. Math. Soc. 93 (1959) 169-183. MR 0108571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. J. Mickle and T. Radó. A uniqueness theorem for Haar measure . Trans. Amer. Math. Soc. 93 (1959) 492-508. MR 0109852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Richard S. Palais. Natural operations on differential forms . Trans. Amer. Math. Soc. 92 (1959) 125-141. MR 0116352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] L. Auslander and L. Markus. Classical differential equations on manifolds . Trans. Amer. Math. Soc. 91 (1959) 113-128. MR 0104260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Philip Hartman. On exterior derivatives and solutions of ordinary differential equations . Trans. Amer. Math. Soc. 91 (1959) 277-293. MR 0109236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Pavel Drăgilă. Correspondances singuli\`eres par parall\'elisme des plans tangents des deux surfaces . Proc. Amer. Math. Soc. 9 (1958) 518-521. MR 0114166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Sigurđur Helgason. On Riemannian curvature of homogeneous spaces . Proc. Amer. Math. Soc. 9 (1958) 831-838. MR 0108811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. S. Knebelman. Homothetic mappings of Riemann spaces . Proc. Amer. Math. Soc. 9 (1958) 926-927. MR 0100876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Pavel Drăgilă. Correspondance entre deux surfaces par quatre couples de tangentes parall\`eles . Proc. Amer. Math. Soc. 9 (1958) 855-859. MR 0103484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Pavel Drăgilă. Correspondance entre deux surfaces par trois couples de tangentes parall\`eles . Proc. Amer. Math. Soc. 9 (1958) 851-854. MR 0103483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shoshichi Kobayashi. Compact homogeneous hypersurfaces . Trans. Amer. Math. Soc. 88 (1958) 137-143. MR 0096284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Johannes C. C. Nitsche. On harmonic mappings . Proc. Amer. Math. Soc. 9 (1958) 268-271. MR 0104233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] L. Auslander and M. Auslander. Solvable Lie groups and locally euclidean Riemann spaces . Proc. Amer. Math. Soc. 9 (1958) 933-941. MR 0103240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Louis Auslander. On the group of affinities of locally affine spaces . Proc. Amer. Math. Soc. 9 (1958) 471-473. MR 0095512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Frederick A. Homann. On transformations preserving Laguerre-Forsyth canonical form . Proc. Amer. Math. Soc. 9 (1958) 408-411. MR 0093781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Bruce L. Reinhart. Harmonic integrals on almost product manifolds . Trans. Amer. Math. Soc. 88 (1958) 243-276. MR 0104937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Philip Hartman. On integrating factors and on conformal mappings . Trans. Amer. Math. Soc. 87 (1958) 387-406. MR 0095329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Pavel Drăgilă. Propri\'et\'es diff\'erentielles affines des r\'eseaux . Proc. Amer. Math. Soc. 8 (1957) 1127-1133. MR 0098395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2